# SDR ZZDA2010637

- Difficulty date: December 11, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD FACE STA 1053 HAS CENTER DOUBLER CORRODED.  REMOVED AND REPLACED DOUBLER ON AFT PRESSURE BULKHEAD STA 1053 PER REF B717 SRM 51-41-02 AND 51-41-05.
